BibTeX record journals/tc/YangLW97

download as .bib file

@article{DBLP:journals/tc/YangLW97,
  author    = {Chung{-}Do Yang and
               D. T. Lee and
               C. K. Wong},
  title     = {The Smallest Pair of Noncrossing Paths in a Rectilinear Polygon},
  journal   = {{IEEE} Trans. Computers},
  volume    = {46},
  number    = {8},
  pages     = {930--941},
  year      = {1997},
  url       = {http://dx.doi.org/10.1109/12.609280},
  doi       = {10.1109/12.609280},
  timestamp = {Tue, 22 Dec 2015 15:17:25 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tc/YangLW97},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}